MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PATIENT CARE SYSTEM; BED, FLOTATION THERAPY, POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PATIENT CARE SYSTEM; BED, FLOTATION THERAPY, POWERED
Model Number CX611B3F4AMAB0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was claimed by customer that the mattress was not filling in the center and the patient's pressure sore worsened.The patient sustained a serious injury (left hip buttocks injury) the device was swapped out.During the evaluation was found that the airbox malfunctioned.The compressor leakage was identified.

Brand Name
CITADEL PATIENT CARE SYSTEM
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key21393328
Report Number1419652-2025-00009
Device Sequence Number8746607
Product Code IOQ
UDI-Device Identifier05056097342184
UDI-Public(01)05056097342184(11)190918
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/18/2025
Report Date (Section F) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberCX611B3F4AMAB0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/21/2025
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer02/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/18/2025